MathSciNet Relay Station
MathSciNet bibliographic data
MR1057940 (91i:12003) 12E99
Berrizbeitia, Pedro Additive properties of multiplicative subgroups of finite index in fields. Proc. Amer. Math. Soc. 112 (1991), no. 2, 365–369.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement